Alert archive / Oklahoma / Tornado Warnings in 2026
Tornado Warning 16, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Mar 10, 2026, 6:55 PM CDT for Cleveland County, Oklahoma County, Oklahoma. It was in force for 50 min. 21 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 10, 2026, 6:55 PM CDT (23:55 UTC)
- Expired
- Mar 10, 2026, 7:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.5 in
Counties Cleveland County, OK, Oklahoma County, OK
The radar
The Norman radar (KTLX), 25 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 10, 6:59 PM CDT | HAIL 0.5 | 1 W Bethany, OK | Report from mPING: Half-inch (0.50 in.). |
| Mar 10, 7:03 PM CDT | HAIL 2.75 | 1 Wsw Bethany, OK | Time is estimated. |
| Mar 10, 7:06 PM CDT | HAIL 0.75 | 3 S Nichols Hills, OK | Report from mPING: Dime (0.75 in.). |
| Mar 10, 7:07 PM CDT | HAIL 0.5 | 1 S Bethany, OK | Report from mPING: Half-inch (0.50 in.). |
| Mar 10, 7:10 PM CDT | HAIL 0.75 | 1 W Lake Aluma, OK | Report from mPING: Dime (0.75 in.). |
| Mar 10, 7:10 PM CDT | HAIL 0.75 | Warr Acres, OK | Report from mPING: Dime (0.75 in.). |
| Mar 10, 7:11 PM CDT | HAIL 1 | 1 N Warr Acres, OK | Report from mPING: Quarter (1.00 in.). |
| Mar 10, 7:12 PM CDT | HAIL 1.75 | 2 Wsw Nichols Hills, OK | |
| Mar 10, 7:13 PM CDT | HAIL 1.25 | 1 N Warr Acres, OK | Report from mPING: Half Dollar (1.25 in.). |
| Mar 10, 7:13 PM CDT | HAIL 2 | 1 Se Warr Acres, OK | |
| Mar 10, 7:13 PM CDT | HAIL 2.5 | 1 Ese Warr Acres, OK | Relayed by NWS Meteorologist. |
| Mar 10, 7:14 PM CDT | HAIL 0.5 | 2 S Nichols Hills, OK | Report from mPING: Half-inch (0.50 in.). |
| Mar 10, 7:14 PM CDT | HAIL 1.25 | 2 W Nichols Hills, OK | Report from mPING: Half Dollar (1.25 in.). |
| Mar 10, 7:15 PM CDT | HAIL 1.75 | 2 Ene Warr Acres, OK | |
| Mar 10, 7:16 PM CDT | HAIL 1.75 | 2 Wsw Nichols Hills, OK | |
| Mar 10, 7:17 PM CDT | HAIL 1 | 2 W Nichols Hills, OK | Report from mPING: Quarter (1.00 in.). |
| Mar 10, 7:18 PM CDT | HAIL 2.75 | 2 E Warr Acres, OK | |
| Mar 10, 7:21 PM CDT | HAIL 0.5 | 3 E Nichols Hills, OK | Report from mPING: Half-inch (0.50 in.). |
| Mar 10, 7:22 PM CDT | HAIL 1 | 3 E Nichols Hills, OK | Report from mPING: Quarter (1.00 in.). |
| Mar 10, 7:24 PM CDT | HAIL 0.5 | Oklahoma City, OK | Report from mPING: Half-inch (0.50 in.). |
| Mar 10, 7:32 PM CDT | HAIL 2 | 1 Ne Warr Acres, OK | Report from mPING: Hen Egg (2.00 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 10, 5:01 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.9 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 741 J/kg
- Mixed-layer CIN
- -252 J/kg
- Mixed-layer LCL
- 911 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 261 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
719
WFUS54 KOUN 102355
TOROUN
OKC027-109-110045-
/O.NEW.KOUN.TO.W.0016.260310T2355Z-260311T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
655 PM CDT Tue Mar 10 2026
The National Weather Service in Norman has issued a
* Tornado Warning for...
Southwestern Oklahoma County in central Oklahoma...
Northern Cleveland County in central Oklahoma...
* Until 745 PM CDT.
* At 654 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Mustang, moving east at 35 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Oklahoma City, Moore, Midwest City, Del City, Bethany, Choctaw,
Warr Acres, The Village, Spencer, Nichols Hills, Jones, Nicoma
Park, Valley Brook, Tinker Air Force Base, Forest Park, Woodlawn
Park, Lake Aluma, and Smith Village.
This includes the following highways...
Interstate 35 between mile markers 120 and 137.
Interstate 40 between mile markers 142 and 164.
Interstate 44 between mile markers 113 and 130.
Interstate 240 between mile markers 1 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3535 9767 3554 9767 3562 9729 3536 9729
TIME...MOT...LOC 2354Z 258DEG 28KT 3538 9772
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
Mahale2 follow-up statements
273
WWUS54 KOUN 110012
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
712 PM CDT Tue Mar 10 2026
OKC027-110022-
/O.CAN.KOUN.TO.W.0016.000000T0000Z-260311T0045Z/
Cleveland OK-
712 PM CDT Tue Mar 10 2026
...THE TORNADO WARNING FOR NORTHWESTERN CLEVELAND COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning will remain to
the north of Cleveland County. Therefore, the warning has been
cancelled.
LAT...LON 3538 9767 3554 9767 3562 9729 3540 9729
TIME...MOT...LOC 0012Z 249DEG 27KT 3545 9758
$$
OKC109-110045-
/O.CON.KOUN.TO.W.0016.000000T0000Z-260311T0045Z/
Oklahoma OK-
712 PM CDT Tue Mar 10 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN OKLAHOMA COUNTY...
At 712 PM CDT, a severe thunderstorm capable of producing a tornado
was located over southwestern Oklahoma City, or near The Fairgrounds,
moving east at 30 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Oklahoma City, Midwest City, Del City, Bethany, Choctaw, Warr Acres,
The Village, Spencer, Nichols Hills, Jones, Nicoma Park, Valley
Brook, Tinker Air Force Base, Forest Park, Woodlawn Park, Lake Aluma,
and Smith Village.
This includes the following highways...
Interstate 35 between mile markers 122 and 137.
Interstate 40 between mile markers 142 and 164.
Interstate 44 between mile markers 115 and 130.
Interstate 240 between mile markers 1 and 6, and between mile
markers 15 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3538 9767 3554 9767 3562 9729 3540 9729
TIME...MOT...LOC 0012Z 249DEG 27KT 3545 9758
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
Mahale025
WWUS54 KOUN 110028
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
728 PM CDT Tue Mar 10 2026
OKC109-110045-
/O.CON.KOUN.TO.W.0016.000000T0000Z-260311T0045Z/
Oklahoma OK-
728 PM CDT Tue Mar 10 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR CENTRAL
OKLAHOMA COUNTY...
At 728 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Del City, moving east at 30 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Oklahoma City, Midwest City, Del City, Choctaw, Spencer, Jones,
Nicoma Park, Tinker Air Force Base, Forest Park, Lake Aluma, and
Smith Village.
This includes the following highways...
Interstate 35 between mile markers 124 and 137.
Interstate 40 between mile markers 151 and 161.
Interstate 44 between mile markers 128 and 130.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3542 9749 3557 9753 3562 9729 3542 9729
TIME...MOT...LOC 0028Z 258DEG 28KT 3548 9742
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
MahaleWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Mar 10, 5:51 PM CDT, 1 hour 4 minutes earlier. Its key messages:
- Updated at 545 PM CDT Tue Mar 10 2026
- Severe weather potential returns today, with a slight risk for most of the area and an enhanced risk across southwest portions of the area.
- Several days of elevated to near critical fire weather conditions across western Oklahoma mid to late week.
Area forecast discussion, Mar 10, 5:51 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Norman OK
551 PM CDT Tue Mar 10 2026
...New AVIATION...
.KEY MESSAGES...
Updated at 545 PM CDT Tue Mar 10 2026
- Severe weather potential returns today, with a slight risk for
most of the area and an enhanced risk across southwest portions of
the area.
- Several days of elevated to near critical fire weather
conditions across western Oklahoma mid to late week.
&&
.NEAR TERM...
(Rest of today and tonight)
Issued at 126 PM CDT Tue Mar 10 2026
Focus in the near term continues to be on chances for severe
thunderstorms later this afternoon and this evening across much of
the area. As of early afternoon, an upper low is evident on water
vapor moving eastward across northern MX. Over our area, south winds
continue to maintain moisture advection ahead of a dryline which is
positioned across far western OK into the TX panhandle. Stratus
this morning has become more scattered, leaving plenty of
sunshine across central/western parts of the area, with low clouds
hanging on across southeast OK.
Storms are expected to fire along the dryline across west-central
and southwest TX as the cap erodes, with greater uncertainty on
initiation the farther north you go into western north TX and
western OK. If enough heating can occur to overcome the cap,
isolated supercells will be possible across western OK through
early evening, with a risk for large hail and damaging wind
gusts, with a very low risk for a tornado. Greater confidence for
storms exists across portions of western north TX northeastward
into southern/central OK as storms to our south move/develop into
the area later this afternoon and this evening. Any discrete or
semi-discrete storm this afternoon will be capable of very large
hail (>2.5" in diameter) before storms are expected to grow
upscale into a line by early evening. This should signal a
transition away from large hail and more towards damaging wind
gusts as the primary hazard this evening. That said, sufficient
low-level shear will be in place for a low risk for tornadoes
embedded in the line as well, especially with any favorably
oriented (NW-SE) line segments. Finally, a few storms with a risk
for large hail and damaging winds will also be possible across
northern OK closer to a cold front, though as of now it appears
the majority of this activity may end up just to our north in
southern KS.
The severe risk is expected to diminish after midnight as
instability wanes and activity moves east of the area, though
showers and (non- severe) storms could linger across southeast OK
through much of the overnight.
Ware
&&
.SHORT TERM...
(Wednesday through Thursday night)
Issued at 126 PM CDT Tue Mar 10 2026
A cold front will enter our area later tonight, bringing strong
north winds behind it. Expect the front to reach northwest OK
between 2-4am, reaching the I-44 corridor between 6-8am, and
clearing southeast OK around noon. With 850 mb flow ~50 knots behind
the front, winds could gust to 40-50 mph across much of the western
half of the area, with a few gusts of 50-60 mph possible across west-
central and southwest OK. A Wind Advisory is in effect for these
areas from 4am-7pm Wednesday with winds expected to diminish quickly
after sunset Wednesday evening.
Given the strong wind potential, fire weather will once again be a
concern Wednesday, even as temperatures cool back to near average
for this time of year. Near-critical fire weather is most probable
across western OK, with elevated conditions expected across much of
the rest of the area outside of southeast OK.
Although winds will be lighter compared to Wednesday, dry return
flow on Thursday will lead to elevated to near critical fire weather
conditions across the western third of the area.
Ware
&&
.LONG TERM...
(Friday through Monday)
Issued at 147 AM CDT Tue Mar 10 2026
Dry conditions are expected to continue through the end of the
week into the weekend. Friday and Saturday will feature a warming
trend before another strong cold front early Sunday morning.
Behind this frontal boundary, temperatures will drop to near
normal sunday, and below normal on Monday. Each day will feature
at least elevated fire weather conditions, with Sunday looking
like the biggest fire weather day in the long term.
Bunker
&&
.AVIATION...
(00Z TAFS)
Issued at 545 PM CDT Tue Mar 10 2026
Scattered storms early this evening are expected to merge into a
line(s) this evening and move across parts of the area with the
highest chances in parts of western north TX into southern and
central OK. Strong, variable winds and large hail will be possible
with the storms. A cold front is expected to move across the area
later tonight into Wednesday morning causing winds to shift to the
north. Stronger and gusty winds are expected behind the front.
There is a chance for some showers/storms to develop along the
cold front late tonight/early Wednesday but this chance is low.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 54 64 35 63 / 60 10 0 0
Hobart OK 50 65 32 66 / 40 0 0 0
Wichita Falls TX 54 69 35 66 / 70 0 0 0
Gage OK 44 60 31 69 / 20 0 0 0
Ponca City OK 49 60 32 64 / 50 20 0 0
Durant OK 61 75 39 65 / 90 30 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory from 4 AM to 7 PM CDT Wednesday for OKZ004-005-
009>011-014>018-021>024-027-033>038-044.
TX...Wind Advisory from 4 AM to 7 PM CDT Wednesday for TXZ083>088.
&&
NEAR TERM...08
SHORT TERM...08
LONG TERM....13
AVIATION...25In the hours before
Local storm report, Mar 10, 6:33 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
633 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM Hail 3 E Union City 35.38N 97.88W
03/10/2026 E2.00 Inch Canadian OK Public
Report from mPING: Hen Egg (2.00 in.).
&&
EMSpecial weather statement, Mar 10, 6:36 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Norman OK
636 PM CDT Tue Mar 10 2026
OKZ004-110000-
Harper OK-
636 PM CDT Tue Mar 10 2026
...A strong thunderstorm will impact portions of central Harper
County through 700 PM CDT...
At 635 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles southwest of Buffalo, moving northeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Buffalo and Selman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3700 9948 3680 9930 3665 9976 3683 9984
3700 9960
TIME...MOT...LOC 2335Z 242DEG 24KT 3679 9971
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
MahaleLocal storm report, Mar 10, 6:48 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
648 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM Hail 6 ENE Union City 35.43N 97.85W
03/10/2026 E1.75 Inch Canadian OK Law Enforcement
&&
MDULocal storm report, Mar 10, 6:49 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
649 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM Hail Walters 34.36N 98.31W
03/10/2026 E1.25 Inch Cotton OK Public
Report from mPING: Half Dollar (1.25 in.).
&&
MDULocal storm report, Mar 10, 6:53 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
653 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM Hail 3 S Yukon 35.46N 97.73W
03/10/2026 E1.75 Inch Canadian OK Public
Report from mPING: Golf Ball (1.75 in.).
&&
MDULocal storm report, Mar 10, 6:55 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
655 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM Hail 2 SE Yukon 35.48N 97.71W
03/10/2026 E0.88 Inch Canadian OK Emergency Mngr
&&
MDUThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 1:26 PM CDT | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 31 more | 30 hr |
| Mar 10, 3:35 PM CDT | Special Weather Statement | OUN | Ellis | 25 min |
| Mar 10, 3:56 PM CDT | Special Weather Statement | OUN | Ellis | 49 min |
| Mar 10, 4:09 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 51 min |
| Mar 10, 4:34 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 41 min |
| Mar 10, 5:02 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 58 min |
| Mar 10, 5:09 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 51 min |
| Mar 10, 5:19 PM CDT | Special Weather Statement | OUN | Caddo | 26 min |
| Mar 10, 5:27 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 32 min |
| Mar 10, 5:32 PM CDT | Special Weather Statement | OUN | Harper | 28 min |
| Mar 10, 5:39 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 51 min |
| Mar 10, 5:55 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian | 50 min |
| Mar 10, 5:57 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 48 min |
| Mar 10, 6:06 PM CDT | Special Weather Statement | OUN | Harper | 24 min |
| Mar 10, 6:14 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 46 min |
| Mar 10, 6:21 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 39 min |
| Mar 10, 6:27 PM CDT | Tornado Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 48 min |
| Mar 10, 6:36 PM CDT | Special Weather Statement | OUN | Harper | 24 min |
| Mar 10, 6:37 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Stephens | 53 min |
| Mar 10, 6:47 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 43 min |
| Mar 10, 6:50 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kingfisher | 55 min |
Nearby
Tornado Warnings in Oklahoma, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.